# SDR DL76P060183

- Difficulty date: March 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 39,081 hours, 18,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: MS24665134
- Condition: Missing
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO 01-453956-03 ME 01 DISCOVERED LT OVERWING SLIDE DOOR ACTUATOR ROD DISCONNECTED AT FWD UPPER LATCH.  REINSTALLED SAME.
